# SDR 96FDEA00518

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Chipped
- Location: Bs 175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 71C102-01, FOUND RADOME TO BE MISALIGNED AT BS 178 ALLOWING RADOME TO CATCH DOUBLER WHICH CRACKED DOUBLER AND CHIPPED RADOME WL 285, LBL 4.  REPAIRED RADOME WL 285 LBL 4, PER SRM 53-50-4 AND REPAIRED SKIN DOUBLER AT BS 178 WL 235 LBL 4 PER EA 7-5310-27737.
